Alert archive / Missouri / Tornado Warnings in 2014

Tornado Warning 31, NWS Kansas City, MO

June 30, 2014Clay County, Jackson County, Ray County, Missouri

NWS Kansas City, MO issued this tornado warning at Jun 30, 2014, 9:33 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 9:33 PM CDT (02:33 UTC)
Expired
Jun 30, 2014, 10:00 PM CDT
In force
27 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Clay County, MO, Jackson County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 9:34 PM CDTTORNADO4 Se Liberty, MOPOSSIBLE TORNADO...LAW ENFORCEMENT REPORTS 2 MILE LONG DAMAGE PATH ALONG RAINES RD. NUMEROUS TREES TOPPED OR UPROOTED AND BLOCKING THE INTERSECTIONS OF HIGHWAY 210...NEBO HILLS RD AND RAINES RD. POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 5:29 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4172 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1387 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
3.2
Supercell composite
34.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

697 
WFUS53 KEAX 010233
TOREAX
MOC047-095-177-010300-
/O.NEW.KEAX.TO.W.0031.140701T0233Z-140701T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
933 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 931 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR LIBERTY...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  BUCKNER...MISSOURI CITY...SIBLEY AND ORRICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3926 9408 3908 9417 3918 9445 3929 9436
TIME...MOT...LOC 0233Z 297DEG 26KT 3922 9438

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BLAIR
2 follow-up statements
346 
WWUS53 KEAX 010246
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
946 PM CDT MON JUN 30 2014

MOC047-010256-
/O.CAN.KEAX.TO.W.0031.000000T0000Z-140701T0300Z/
CLAY MO-
946 PM CDT MON JUN 30 2014

...THE TORNADO WARNING FOR SOUTHEASTERN CLAY COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3910 9422 3910 9423 3911 9424 3913 9430
      3922 9425 3922 9424 3921 9421 3922 9421
      3923 9410 3908 9417
TIME...MOT...LOC 0246Z 288DEG 35KT 3917 9420

$$

MOC095-177-010300-
/O.CON.KEAX.TO.W.0031.000000T0000Z-140701T0300Z/
JACKSON MO-RAY MO-
946 PM CDT MON JUN 30 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN RAY AND
NORTHEASTERN JACKSON COUNTIES UNTIL 1000 PM CDT...

AT 944 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SIBLEY...AND MOVING EAST AT 40 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
BUCKNER AND ORRICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3910 9422 3910 9423 3911 9424 3913 9430
      3922 9425 3922 9424 3921 9421 3922 9421
      3923 9410 3908 9417
TIME...MOT...LOC 0246Z 288DEG 35KT 3917 9420

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BLAIR
307 
WWUS53 KEAX 010251
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 PM CDT MON JUN 30 2014

MOC095-177-010301-
/O.EXP.KEAX.TO.W.0031.000000T0000Z-140701T0300Z/
JACKSON MO-RAY MO-
951 PM CDT MON JUN 30 2014

...THE TORNADO WARNING FOR SOUTHWESTERN RAY AND NORTHEASTERN JACKSON
COUNTIES WILL EXPIRE AT 1000 PM CDT...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR THE AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT.

LAT...LON 3910 9422 3910 9423 3911 9424 3913 9430
      3922 9425 3922 9424 3921 9421 3922 9421
      3923 9410 3908 9417
TIME...MOT...LOC 0251Z 288DEG 35KT 3915 9414

$$

BLAIR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 30, 9:23 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 30, 9:23 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
923 PM CDT Mon Jun 30 2014

.MESOSCALE DISCUSSION...
Issued at 923 PM CDT MON JUN 30 2014

Cold front and the line of storms along it are moving into a region
of very high instability with MLCAPE values still around 5000 J/kg.
While these storms are leaving the highest deep-layer shear, they are
also entering a region of increasing low-level shear and helicity.
There is also a notable gravity wave propagating southwest along the
front which is causing convection to perk up as it passes through.
This wave is entering northern parts of the KC area at this time and
will likely cause storms to develop further southwest along the front
into eastern KS. Will need to watch a temporary increase in tornado
threat as this wave causes storms to grow in intensity while they
enter an environment of high shear and modest low-level helicity around
the KC metro.

&&

.SHORT TERM...(This Evening through Tuesday Night)
Issued at 331 PM CDT MON JUN 30 2014

Main concern for this evening and tonight will be the potential for
strong to severe storms along a southeastward moving cold front,
mainly between 6 PM and 2 AM. Very high MUCAPE values in the 3000-
4000 J/kg range currently combined with 30 to 45 kts of deep layer
shear is very supportive of severe weather; however, 18z KTOP
sounding and aircraft soundings out of MCI have confirmed a very
substantial capping inversion around 850 mb which has prevented warm
sector convection (even along several outflow boundaries) across the
area, and will need to be overcome by forcing along the cold front
for any convection to be possible this evening and tonight. A few
elevated storms developed along an outflow boundary intersection
north of Concordia KS earlier this afternoon and are currently
trekking through the northwest corner of the forecast area, but have
been both too elevated and too shallow to present any severe threat
in those areas.

Stable low-level air and cloud cover from earlier convection has
thus far prevented the development of surface based deep convection
along the cold front this afternoon across southeast Nebraska, which
now stretches from the Omaha metro to around Hebron NE. High-res
convection allowing models continue to indicate initiation along the
front in far northwest Missouri between 23z-00z as it pushes into
more unstable air, with at least scattered convection continuing
along the boundary through the evening. If storms can develop and
root in the boundary layer, initial supercell structure is likely
due to favorable deep layer shear and instability, and should
support large hail and damaging winds. Tornadoes seem unlikely with
winds veering slightly in the vicinity of the front, and eventually
supercell structure will become increasingly unlikely as storms move
southward away from the better deep layer shear later this evening.
Linear bowing segments may become the main concern late this evening
if storms survive due to increasing DCAPE and if any outflow
boundaries develop and begin to drive storm propagation. However,
the front may not provide enough support for continued initiation as
it moves southeast into hotter 850 mb temperatures and as surface
temps begin to cool, possibly allowing storms to fall apart near
Kansas City and areas southeast.

The most likely area for convection tonight will be across far
northern and northeastern Missouri, where precipitable water is
around 2 inches (about 2 standard deviations above normal) and 2 to
3 inches of rainfall already occurred last night. Because of the
higher probability of heavy rainfall and already saturated ground,
have issued a Flash Flood watch for our northern and northeastern
counties from 00z-06z.

After the front exits the area late tonight, quieter conditions are
expected for Tuesday and Tuesday night. A shortwave trough will
skirt the southern edge of the forecast area early Tuesday, but with
the boundary well south of the area and the wave tracking mainly
south of the CWA, should not see any additional precipitation.

.LONG TERM...(Wednesday through Monday)
Issued at 331 PM CDT MON JUN 30 2014

From this vantage point...long term period shaping up to be quite
dry and noticeably cooler...at least early on as strong sfc high
pressure builds over the area. In fact...high temps on Wednesday will
only warm into the lower to middle 70s across most areas...which is
anywhere between 10-15 degrees below normal. Dry conditions to
continue with some moderation right through early Friday.

Benign conditions begin to fall by the wayside come late Friday into
the upcoming weekend as a frontal boundary stalls just west of the
fcst area. This will occur as longwave ridging becomes firmly
established across the west and downstream troughing develops over
the Plains. The boundary coupled with several individual
disturbances in developing northwest flow aloft will support an
increase in precip chances through the latter stages of the fcst
period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening)
Issued at 628 PM CDT MON JUN 30 2014

Expect line of convection over north central MO to grow southwestward
into far northeast KS and could impact the KC terminals over the next
few hours. Line will likely be scattered to broken in nature, and
chances that storms hit a location around the KC area are about 60%.
These storms could be strong with hail and strong winds. Line will be
quick to exit the area by 10pm to 11 pm with drying conditions for
Tuesday.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH until 1 AM CDT Tuesday FOR MOZ007-008-015>017.

&&

MESOSCALE...Hawblitzel
SHORT TERM...Laflin
LONG TERM...32
AVIATION...Hawblitzel
Hazardous weather outlook, Jun 30, 4:35 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
435 PM CDT MON JUN 30 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-012145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
435 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED EARLY THIS EVENING
 ACROSS NORTHEAST KANSAS AND MUCH OF WESTERN AND NORTH-CENTRAL
 MISSOURI. LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND
 LOCALIZED FLASH FLOODING REMAIN POSSIBLE. THE THREAT FOR SEVERE
 WEATHER SHOULD SUBSIDE LATE TONIGHT AND OVERNIGHT AS DRIER AIR
 MOVES IN BEHIND THE COLD FRONT.

 HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES
 THIS AFTERNOON. PLEASE TAKE NECESSARY PRECAUTIONS TO PREVENT ANY
 HEAT RELATED INJURIES OR DEATHS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Jun 30, 8:53 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FUNNEL CLOUD     5 NE GREEN CASTLE       40.31N 92.81W
06/30/2014                   ADAIR              MO   TRAINED SPOTTER

&&

MELL
Local storm report, Jun 30, 8:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             5 NNW KIRKSVILLE        40.26N 92.61W
06/30/2014  E1.75 INCH       ADAIR              MO   FIRE DEPT/RESCUE

&&

ABAILEY
Local storm report, Jun 30, 8:57 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     FUNNEL CLOUD     2 ENE GALLATIN          39.92N 93.93W
06/30/2014                   DAVIESS            MO   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED AT HIGHWAY V AND HIGHWAY 6.

&&

MELL
Local storm report, Jun 30, 9:03 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             2 N KIRKSVILLE          40.22N 92.58W
06/30/2014  E1.75 INCH       ADAIR              MO   LAW ENFORCEMENT

&&

MELL
Special weather statement, Jun 30, 9:11 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT MON JUN 30 2014

MOZ022-023-030-031-010245-
CALDWELL MO-CARROLL MO-LIVINGSTON MO-RAY MO-
911 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAY...SOUTHERN
LIVINGSTON...NORTHWESTERN CARROLL AND SOUTHEASTERN CALDWELL COUNTIES
UNTIL 945 PM CDT...

AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRAYMER...OR 14 MILES SOUTHEAST OF
HAMILTON...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRAYMER...LUDLOW...DAWN...BOGARD...AVALON AND TINA.

LAT...LON 3967 9338 3944 9341 3942 9359 3949 9398
      3968 9391
TIME...MOT...LOC 0211Z 280DEG 35KT 3958 9381

BLAIR
Special weather statement, Jun 30, 9:14 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
914 PM CDT MON JUN 30 2014

MOZ024-025-010245-
LINN MO-MACON MO-
914 PM CDT MON JUN 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MACON AND NORTHERN
LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 945 PM CDT...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNING...OR 13 MILES NORTH OF
BROOKFIELD...MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEW BOSTON...ETHEL...SOUTH GIFFORD AND ELMER.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3980 9260 3991 9325 4004 9309 4003 9251
TIME...MOT...LOC 0214Z 276DEG 44KT 3997 9309

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:02 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan43 min
Jun 30, 7:18 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Daviess, DeKalb, Gentry, Harrison and 1 more42 min
Jun 30, 7:50 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Harrison, Mercer, Sullivan40 min
Jun 30, 7:55 PM CDTSpecial Weather StatementEAXBuchanan35 min
Jun 30, 8:10 PM CDTTornado Warning Tornado observedEAXDaviess, Grundy, Sullivan35 min
Jun 30, 8:45 PM CDTTornado WarningEAXAdair, Putnam, Schuyler19 min
Jun 30, 8:56 PM CDTSevere Thunderstorm WarningEAXAdair19 min
Jun 30, 9:11 PM CDTSpecial Weather StatementEAXCarroll34 min
Jun 30, 9:14 PM CDTSpecial Weather StatementEAXLinn31 min
Jun 30, 9:18 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray42 min
Jun 30, 9:26 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray49 min
Jun 30, 9:59 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray46 min
Jun 30, 10:16 PM CDTSpecial Weather StatementEAXSaline44 min
Jun 30, 11:09 PM CDTSpecial Weather StatementEAXHoward21 min
Jul 1, 3:28 AM CDTSpecial Weather StatementEAXBates32 min
Jul 1, 10:02 AM CDTRiver Flood WarningEAXBuchanan, Platte4 days

Nearby

Tornado Warnings in Missouri, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.